Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Automatic continuity of perturbations of casual operators

Harrison, K.J., Eaton, L-J and Ward, J.A. (1997) Automatic continuity of perturbations of casual operators. Bulletin of the Australian Mathematical Society, 55 (2). pp. 281-291.

Link to Published Version:
*Subscription may be required


We obtain automatic continuity results for finite-rank perturbations of causal sequence space operators, and provide examples to illustrate cases where automatic continuity does not hold.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Item Control Page Item Control Page